# SDR 041507N318CS1

- Difficulty date: April 15, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N318CS
- Make and model: Cessna 550
- Aircraft serial: 5501029
- Aircraft time: 4,605 hours, 3,319 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 55654509295
- Condition: Contaminated
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT THROUGH 6000 FT MSL, ELEVATOR TRIM FROZE. BOTH MANUAL AND ELECTRIC OPERATION OF TRIM INOPERATIVE. CREW DECLARED AN EMERGENCY, DIVERTED FROM SCHEDULED DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  WATER WAS FOUND IN BOTH MANUFACTURED LT AND RT TRIM ACTUATORS, PN 5565450-92 AND -95. ON SITE MAINTENANCE LUBRICATED TRIM ACTUATORS EXPELLING WATER AND PERFORMED OPERATIONAL CHECKS SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
